So what’s in your aspirin?

So what’s in your aspirin?
What do you think is in your pure’ aspirin tablet?



At Lloyds Pharmacy, each tablet of 300mg Aspirin also contains: lactose, potato starch and talc. 



At Boots, each tablet contains Aspirin 300 mg and also contains: lactose.



A conversation with the pharmacist at Boots revealed that nearly all manufacturers add ingredients.



The version sold in Savers even had Sodium Lauryl Sulfate in it, according to the label.



Be warned!


2016 Research
CancerAcitve Logo
Subscribe (Free e-Newsletter)

Join Our
Newsletter

Join Our Newsletter Signup today for free and be the first to get notified on new updates.